# SDR MALA976299

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS CAUTION LIGHT ON CWP ILLUMINATED DURING CRUISE.  RESET BREAKER AND LIGHT WENT OUT.  WHEN FLAPS SELECTED DURING APPROACH, CWP LIGHT CAME ON AND BREAKER POPPED, COMPLETED O DEGREE FLAP LANDING.  RETURNED TO DTW.  MAINTENANCE REPLACED FLAP CONTROL VALVE AND FLAP CONTROLLER.  PERFORMED FUNCTION CHECKS OF FLAPS IAW AMM 27-51-00, ALL CHECKS GOOD.
